# SDR YENA2022090500870

- Difficulty date: September 4, 2022
- Submitted: September 5, 2022
- Operation: Air carrier
- Aircraft: N4062J
- Make and model: Airbus A321-271N
- Aircraft serial: 10839
- Aircraft time: 292 hours, 53 cycles
- System (JASC): 2311 · UHF Communications System
- Part: Coupler
- Condition: Faulty
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#7, JFK-LHR. (ETOPS) 'REF TSI MDDR#484335 REPLACE HF 1 COUPLER; PER TSI WO#1201122 REMOVED & REPLACED HF1 (4RE1) IAW AMM 23-11-36. PERFORMED OPS TEST PER AMM 23-11-00 TEST PASSED.'
